Alert archive / Wisconsin / Small Craft Advisories in 2012
Small Craft Advisory 31, NWS Green Bay, WI
NWS Green Bay, WI issued this small craft advisory at Apr 19, 2012, 3:44 PM CDT. It took effect at Apr 20, 2012, 1:00 AM CDT. It was in force for 14 hr.
The area
The counties it named.
The facts
- Issued
- Apr 19, 2012, 3:44 PM CDT (20:44 UTC)
- In effect from
- Apr 20, 2012, 1:00 AM CDT
- Expired
- Apr 20, 2012, 3:05 PM CDT
- In force
- 14 hr
- Issued by
- NWS Green Bay, WI
The text
As transmitted, in the capitals the NWS used until 2016.
019 WHUS73 KGRB 192044 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 344 PM CDT THU APR 19 2012 ...GUSTY WINDS EXPECTED TONIGHT AND FRIDAY... .NORTHEAST WINDS WILL INCREASE...AS LOW PRESSURE MOVES ACROSS NORTHERN ILLINOIS TONIGHT. AS THE LOW MOVES OFF TO THE EAST FRIDAY...STRONG NORTH WINDS WILL CONTINUE. LMZ522-542-543-200445- /O.NEW.KGRB.GL.W.0012.120420T0600Z-120420T2000Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 344 PM CDT THU APR 19 2012 ...GALE WARNING IN EFFECT FROM 1 AM TO 3 PM CDT FRIDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 1 AM TO 3 PM CDT FRIDAY. * WINDS...NORTH TO NORTHEAST WINDS WILL INCREASE TO 30 KTS OVERNIGHT...WITH GUSTS TO 35 KTS THROUGH FRIDAY. * WAVES...WAVES WILL BUILD TO 4 TO 7 FT BY FRIDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ LMZ521-541-200445- /O.NEW.KGRB.SC.Y.0031.120420T0600Z-120420T2000Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- 344 PM CDT THU APR 19 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 AM TO 3 PM CDT FRIDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 3 PM CDT FRIDAY. * WINDS...NORTH TO NORTHEAST WINDS OF 15 TO 25 KTS...WITH GUSTS TO 30 KTS ARE EXPECTED OVERNIGHT THROUGH FRIDAY AFTERNOON. * WAVES...WAVES WILL BUILD TO 3 TO 5 FT BY FRIDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
4 follow-up statements
317 WHUS73 KGRB 200223 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 923 PM CDT THU APR 19 2012 ...GUSTY WINDS AND HIGH WAVES EXPECTED THROUGH FRIDAY... .GUSTY NORTHEAST WINDS WILL CONTINUE...AS LOW PRESSURE MOVES ACROSS NORTHERN ILLINOIS OVERNIGHT. AS THE LOW MOVES OFF TO THE EAST FRIDAY...STRONG NORTH WINDS WILL PREVAIL. LMZ522-542-543-201030- /O.CON.KGRB.GL.W.0012.120420T0600Z-120420T2000Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 923 PM CDT THU APR 19 2012 ...GALE WARNING REMAINS IN EFFECT FROM 1 AM TO 3 PM CDT FRIDAY... * WINDS...NORTH TO NORTHEAST WINDS WILL INCREASE TO 30 KTS OVERNIGHT...WITH GUSTS TO 35 KTS THROUGH FRIDAY. * WAVES...WAVES WILL BUILD TO 4 TO 7 FT BY FRIDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ LMZ521-541-201030- /O.CON.KGRB.SC.Y.0031.120420T0600Z-120420T2000Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- 923 PM CDT THU APR 19 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 AM TO 3 PM CDT FRIDAY... * WINDS...NORTH TO NORTHEAST WINDS OF 15 TO 25 KTS...WITH GUSTS TO 30 KTS ARE EXPECTED OVERNIGHT THROUGH FRIDAY AFTERNOON. * WAVES...WAVES WILL BUILD TO 3 TO 5 FT BY FRIDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
555 WHUS73 KGRB 200933 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 433 AM CDT FRI APR 20 2012 ...GUSTY WINDS AND HIGH WAVES EXPECTED THROUGH AFTERNOON... .GUSTY NORTHEAST WINDS WILL CONTINUE...AS LOW PRESSURE MOVES ACROSS NORTHERN ILLINOIS TO SOUTHERN LOWER MICHIGAN. LMZ522-542-543-201745- /O.CON.KGRB.GL.W.0012.000000T0000Z-120420T2000Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 433 AM CDT FRI APR 20 2012 ...GALE WARNING REMAINS IN EFFECT UNTIL 3 PM CDT THIS AFTERNOON... * WINDS...NORTH TO NORTHEAST WINDS WILL INCREASE TO 30 KTS...WITH GUSTS TO 35 KTS THROUGH THIS AFTERNOON. * WAVES...WAVES WILL BUILD TO 4 TO 7 FT THIS MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ LMZ521-541-201745- /O.CON.KGRB.SC.Y.0031.000000T0000Z-120420T2000Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- 433 AM CDT FRI APR 20 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CDT THIS AFTERNOON... * WINDS...NORTH TO NORTHEAST WINDS OF 15 TO 25 KTS...WITH GUSTS TO 30 KTS ARE EXPECTED OVERNIGHT THROUGH FRIDAY AFTERNOON. * WAVES...WAVES WILL BUILD TO 3 TO 5 FT BY FRIDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
317 WHUS73 KGRB 201459 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 959 AM CDT FRI APR 20 2012 ...GUSTY WINDS AND HIGH WAVES EXPECTED THROUGH AFTERNOON... .GUSTY NORTH TO NORTHEAST WINDS WILL CONTINUE AS STRONG LOW PRESSURE MOVES ACROSS SOUTHERN LOWER MICHIGAN AND HIGH PRESSURE BUILDS IN FROM THE WEST...CREATING A TIGHT PRESSURE GRADIENT. STRONG WINDS AND HIGH WAVES WILL CONTINUE THROUGH EARLY AFTERNOON BEFORE THE PRESSURE GRADIENT SLACKENS AND HIGH PRESSURE BUILDS INTO THE AREA. LMZ522-542-543-202000- /O.CON.KGRB.GL.W.0012.000000T0000Z-120420T2000Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 959 AM CDT FRI APR 20 2012 ...GALE WARNING REMAINS IN EFFECT UNTIL 3 PM CDT THIS AFTERNOON... * WINDS...NORTH TO NORTHEAST WINDS WILL INCREASE TO 30 KTS... WITH GUSTS TO 35 KTS THROUGH THIS AFTERNOON. * WAVES...WAVES WILL BUILD TO 5 TO 8 FT THIS MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ LMZ521-541-202000- /O.CON.KGRB.SC.Y.0031.000000T0000Z-120420T2000Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- 959 AM CDT FRI APR 20 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CDT THIS AFTERNOON... * WINDS...NORTH TO NORTHEAST WINDS OF 15 TO 25 KTS...WITH GUSTS TO 30 KTS ARE EXPECTED THROUGH FRIDAY AFTERNOON. * WAVES...3 TO 5 FT ON THE LAKE AND BAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
244 WHUS73 KGRB 202005 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 305 PM CDT FRI APR 20 2012 ...GUSTY NORTH WINDS TO CONTINUE FOR TONIGHT... ..A STRONG PRESSURE GRADIENT ON THE BACK SIDE OF DEPARTING LOW PRESSURE WILL RESULT IN GUSTY WINDS THROUGH LATE TONIGHT. HIGH WAVES ARE ALSO EXPECTED. LMZ522-542-543-210415- /O.CAN.KGRB.GL.W.0012.000000T0000Z-120420T2000Z/ /O.NEW.KGRB.SC.Y.0032.120420T2005Z-120421T0900Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 305 PM CDT FRI APR 20 2012 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 AM CDT SATURDAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 AM CDT SATURDAY. THE GALE WARNING HAS BEEN CANCELLED. * WINDS...NORTH WINDS OF 15 TO 25 KTS ARE EXPECTED...WILL SLOWLY SUBSIDE OVERNIGHT. * WAVES...WAVES OF 4 TO 7 FT...WILL EASE TO 3 TO 5 FT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ521-541-210415- /O.CAN.KGRB.SC.Y.0031.000000T0000Z-120420T2000Z/ /O.NEW.KGRB.SC.Y.0032.120420T2005Z-120421T0900Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- 305 PM CDT FRI APR 20 2012 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 AM CDT SATURDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 AM CDT SATURDAY. * WINDS...NORTH WINDS OF 15 TO 25 KTS ARE EXPECTED...WILL SLOWLY SUBSIDE OVERNIGHT. * WAVES...WAVES WILL EASE TO 2 TO 4 FT ON THE LAKE AND BAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Apr 19, 3:39 PM CDT, 5 minutes earlier.
Area forecast discussion, Apr 19, 3:39 PM CDT, 5 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 339 PM CDT THU APR 19 2012 .SHORT TERM...TONIGHT AND FRIDAY. POTENTIAL FOR SIGNIFICANT SNOWFALL IS THE MAIN CONCERN FOR TONIGHT. THE MODELS...BASED ON TIME/HEIGHT SECTIONS...HAD SOME SUBSTANTIAL DIFFERENCES IN THEIR PRECIPITATION TYPE FORECASTS. THE 09Z SREF HAD 0.87 INCHES LIQUID EQUIVALENT OF SNOW STARTING AROUND 00Z AT RHI WHILE THE 12Z NAM KEPT IT ALL RAIN WITH ONLY 0.04 TOTAL QPF. LOW PRESSURE CENTERED AROUND NORTHWEST MISSOURI AT 20Z...IS FORECAST TO PUSH NORTHEAST AND CROSS SOUTHERN LOWER MICHIGAN ON FRIDAY. STRONG COLD ADVECTION IS EXPECTED TO CHANGE THE PRECIPITATION TO SNOW. UPPER DIVERGENCE ASSOCIATED WITH THE RIGHT ENTRANCE REGION OF AN UPPER LEVEL JET MAX...ALONG WITH MID LEVEL SHORT WAVE ENERGY WILL ACT WITH THE LOW TO PRODUCE PLENTY OF PRECIPITATION. THERE IS ENOUGH MOISTURE ASSOCIATED WITH THE SYSTEM TO SPREAD WARNING CRITERIA SNOW ACROSS A LARGE PART OF THE AREA...BUT MUCH OF THE PRECIPITATION WILL HAVE FALLEN BEFORE TEMPERATURES BECOME COOL ENOUGH FOR SNOW...ESPECIALLY IN THE SOUTHEAST PART OF THE FORECAST AREA. HAVE KEPT TOTALS IN THE HIGHEST SWATH OF SNOW BELOW WARNING CRITERIA AS A RESULT OF THIS. ENDED UP GOING WITH...OR AT LEAST CLOSE TO...THE HPC WINTER WEATHER ACCUMULATION TOTALS. HAVE OPTED TO KEEP THE ADVISORY AND ADD WOOD AND PORTAGE COUNTIES FOR HIGHER AMOUNTS IN THE NORTHERN PARTS OF THOSE COUNTIES. THE SYSTEM SHOULD MOVE FAIRLY QUICKLY SO ONLY HELD ONTO SOME CHANCE POPS EARLY FRIDAY MORNING. THIS FORECAST MAY REQUIRE MAJOR SURGERY SO STAY TUNED FOR FURTHER UPDATES. .LONG TERM...FRIDAY NIGHT THROUGH NEXT THURSDAY ZONAL FLOW EARLY IN PERIOD...WILL BECOME AMPLIFIED BY END OF WEEKEND WITH TROF OVER EASTERN STATES AND OFF WEST COAST AND RIDGE IN BETWEEN. TEMPERATURES WILL START OUT AT OR SLIGHTLY BELOW NORMAL AND THEN SHOULD TRANSITION TO ABOVE NORMAL LEVELS BY THE END OF NEXT WEEK AS UPPER RIDGE SHIFTS EASTWARD. MID RANGE MODELS SHOWING SIG VARIABILITY WITH SMALLER SCALE/WEAK FEATURES THROUGH THE EXTENDED. INITIALLY WILL DEAL WITH CLIPPER TYPE SYSTEM DROPPING OUT OF CANADA...MOVING THROUGH STATE LATER SAT INTO SUNDAY. TIMING AND STRENGTH VARIABLE. HAVE STAYED WITH LOWER CHANCE POPS. MODELS STILL SUGGEST SOME STEEP LAPSE RATES INTO MONDAY WITH CHANCE OF SHOWERS CONTINUING. WAA BEGINS TUE...AGAIN MERITING LOW POPS. SOME OF THE MODELS SUGGEST BAROCLINIC ZONE LINGERING OVER NORTHERN WI THROUGH THE LATER PART OF PERIOD...WITH SOME INSTABILITY PRESENT. AGAIN TIMING IN ISSUE. RIGHT NOW WILL HIGHLIGHT THU WITH SMALL POPS. && .AVIATION...EXPECT DETERIORATING CONDITIONS FOR AVIATION THROUGHOUT THE NIGHT. SHOULD BE IMPROVEMENT TO MVFR CIGS AND VFR...WITH AREAS OF MVFR...VSBYS FRIDAY MORNING. RADAR MOSAIC TIME LAPSE SHOWED A LARGE AREA OF RAIN HEADED FOR CENTRAL WISCONSIN WITH MVFR VSBYS AND AREAS OF IFR VSBYS AND MVFR CIGS. VSBYS SHOULD BECOME MAINLY IFR WITH CIGS FALLING TO MVFR AND THEN IFR AS RAIN MIXES WITH SNOW BEFORE CHANGING TO ALL SNOW. AS THE SYSTEM DEPARTS...IMPROVEMENT TO VFR VSBYS AND MVFR CIGS CAN BE EXPECTED FRIDAY MORNING FROM THE NORTH AND WEST. MG && .MARINE...LOW MOVING NORTH EAST OUT OF PLAINS THROUGH CHICAGO REGION WILL BRING INCREASING NE WINDS TO THE AREA. STRONGEST GRADIENT AND FUNNELING OF WINDS EXPECTED OVER SOUTHERN BAY AND LAKESHORE SOUTH OF STURGEON BAY. MINIMAL GALE GUST EXPECTED LATE TONIGHT THROUGH FRI MORNING. && .GRB WATCHES/WARNINGS/ADVISORIES... WINTER WEATHER ADVISORY FROM 10 PM THIS EVENING TO 7 AM CDT FRIDAY FOR WIZ013-019>021-030-031-035-036-073-074. && MG/TE
Hazardous weather outlook, Apr 19, 6:06 AM CDT, 9 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 606 AM CDT THU APR 19 2012 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-201115- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- 606 AM CDT THU APR 19 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TODAY AND TONIGHT SEVERAL INCHES OF SNOW COULD PRODUCE HAZARDOUS TRAVEL CONDITIONS TONIGHT IN CENTRAL AND NORTHEAST WISCONSIN. THE SNOW WILL BE WET AND COULD DAMAGE TREES AND POWER LINES IN SOME PLACES. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO FORWARD SNOWFALL MEASUREMENTS TONIGHT TO THE NATIONAL WEATHER SERVICE IN GREEN BAY. LMZ521-522-541>543-201115- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 606 AM CDT THU APR 19 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...TODAY AND TONIGHT NORTHEAST WINDS WILL INCREASE TO NEAR GALE FORCE TONIGHT CAUSE HAZARDOUS CONDITIONS FOR SMALL CRAFT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NORTHEAST GALES OR NEAR GALE FORCE WINDS WILL CONTINUE FRIDAY.
The office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 19, 4:23 AM CDT | Winter Weather Advisory | GRB | Langlade, Marathon, Marinette, Menominee, Oconto, Portage and 2 more | 24 hr |
| Apr 19, 3:44 PM CDT | Gale Warning | GRB | 23 hr |
Nearby
Small Craft Advisories in Wisconsin, 2012Every small craft advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.